# SDR ABXA9701432

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RT MAIN LANDING GEAR OUTBD TRAILING EDGE DOOR IS CRACKED AND CORRODED.  *S/D*  REPLACED SEAL AND REMOVED CORROSION, TREATED AND PRIMED.  IAW DC9 SRM 51-10-3 &51-10-3B.
